# SDR GAIA03102

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK, FOUND MAIN CARGO SEAT TRACK CORRODED BS 360, LBL 25.5.  REF FASI N/R 53267, REPLACED SEAT TRACK LBL 25.5 BS 344 TO 480 PER B727 SRM 53-10-2 FIG 7 AND 53-10-5 FIG 7.  (M)
